Jennifer - posted on 10/25/2010 ( 41 moms have responded )
Just wondering if anyone has had similar experiences, and if your pediatrician was more helpful than mine...
My 4 year old daughter recently received 2 vaccinations, TDaP and HepB. I had made a comment to the Dr. that the last shots she had received, she spiked a fever of 104.3, which lasted 3 ½ - 4 days. Alternating Tylenol and Ibuprofen every 2 hours only brought her fever down to 101 - 102. I was concerned with this. My doctor asked me if this was my first (only) child, and I said yes, she is. He LAUGHED at me, dismissed the question, and never answered. This last set of shots she had a temperature that topped out at 106, and I ended up taking her to the ER. The doctor has not returned my phones calls regarding it.
I'm a pharmacy technician, am very familiar with medications, and know that these shots should not cause this. I also know that it was not an allergic reaction (per say). And, needless to say, I am switching pediatricians.
Has anyone else's children been here? Did the doctor give a reason for the ridiculous fevers? I appreciate any and all responses! Thanks!